| Catalog Number |
MY8020 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material: my8020; batch#: 24055856.It was reported by the customer that while rn (registered nurse) was pushing sq (subcutaneous) injection the connection between the chemo cap and needle (25g 5/8") was showing noticeable leaking (approximately 4 drops).Verbatim: rcc received a complaint via email.Email(s) attached.While rn (registered nurse) was pushing sq (subcutaneous) injection the connection between the chemo cap and needle (25g 5/8") was showing noticeable leaking (approximately 4 drops).
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# my8020 and lot# 24055856 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27may2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.